# SDR MWEA99849

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EMERGENCY ESCAPE SLIDE WAS DETACHED FROM HOUSING.  MAINTENANCE REINSTALLED SLIDE.
